ICOET 2023 VERMONT CONFERENCE – DRAFT SCHEDULE

9 AM EST = 6 AM PST, 1 pm GMT, 3 PM South Africa, 6:30 PM in India, and 11 PM in Sydney

		MONDA	Y June 5				
Times EST	Session Type						
8:30 AM	Welcome Plenary Session (Chair, Steering Committee, Organizer)						
9:20 AM	International and VT Welcomes						
9:50 AM	Plenary Keynote #1						
10:30 AM	Break (10 minutes)						
10:40 AM	Plenary Session (TBD)						
12:10 PM	Local Lunch/Sponsor Meet-up (60 minutes)						
1:10 PM	Session 1 Phish Food for Thought: AOP Funding and Collaboration 44, 62, 140, 234	Session 29 Transportation Ecology: Where Have we Been & Where are we Going?	Session 3 Climate Resiliency: Weathering the Storm 79, 136, 178, 225	Session 2 Reap What you Sow: Verges and Pollinators 66, 130, 156, 160	Panel 1 Approaches to Bats within Transportation Structures		
2:40 PM	Break (20 minutes)						
3:00 PM	Session 10 Vermont's Terrestrial Passage Screening Tool35, 90, 94, 220	Session 8 Engineering Solutions for Transportation Impacts on Ecology 68, 212, 231, 235	Session 7 Writing the Next Chapter for Crossings and Climate Change 30, 118, 197, 202	Session 9 Pollinating Opportunities in Rights-of-Way 5, 157, 211, 217	Panel 5 Navigating Wildlife Infrastructure Opportunities in the Infrastructure Investment and Jobs Act		
4:30 PM	END OF DAY 1						
		TU	ESDAY Ju	ne 6			
Times EST	Session Type						
9:00 AM	Day 2 Welcome Plenary Session Orientation						
9:15 AM	Session 4 Linear Infrastructure Impacts on Biodiversity in Africa 7, 27, 171, 239	Session 17 Where do we go? Traffic, Fencing and Wildlife 19, 222, 233, 236	Session 13 Staying Current with Aquatic Habitats 57, 71, 82, 109	Session 18 Wildlife Connectivity: Models and Movements 42, 64, 151, 168	Session 24 I Saw the Sign 100, 101, 103, 223	Lig Se	
10:45 AM		E	Break (15 minute	es)			
11:00 AM	Session 20 Addressing Connectivity &	Session 19 Making Wildlife Crossings Make Cents	Panel 4 Making Connections: Transportation	Session 25 Planning & Partnerships at	Session 5 Automated and AI Processing	Lig Se	

ICOET 2023 VERMONT CONFERENCE – DRAFT SCHEDULE

			Γ.					
	Linear Infrastructure 43, 48, 97, 154	46, 126, 187, 219	and Aquatic Conservation	Scales Big and Small 23, 123, 125, 208	for Safety and Ecology 53, 104, 129, 180			
12:30 PM		Local Lunch/Plenary Keynote #2						
1:45 PM		Panel 3 Asia's Linear Infrastructure safeGuarding Nature (ALIGN) Project	Session 23 So, Was There an Impact? Post- Construction Assessment 87, 117, 160, 175	Session 21 Policy and Partnerships: Breaking down Silos 3, 40, 52, 205	Workshop 1 Wildlife Crossing Safety Workshop			
3:15 PM			Break (15 minute	es)				
3:30 PM		Spons	or Meet-up (60 r	ninutes)				
4:30 PM		Poster Reception (90 minutes)						
6:00 PM		END OF DAY 2						
		WEDNESDAY June 7						
Times EST	Session Type							
8:00 AM		FIELD	TRIP DAY ORIEN	TATION				
8:30 AM	Field Trip 1 Lake Champlain Field Trip 2 Reptiles and Amphibians							
	Field Trip 3 Moose and their Habitat Field Trip 4 Road Crossings in							
	the Northeast Field Trip 5 Bike Trip along the Lake Field Trip 6 Land Use &		-					
	Transportation Planning Field trip 7 Winter Resort Development							
5:00 PM	END OF DAY 3							
	THURSDAY June 8							
Times GMT	Session Type							
9:00 AM	Day 4 Welcome Plenary Session Orientation							
9:00 AM	Session 14 Don't Squish the Squamata:	Session 12 Wildlife Corridors and	Session 22 Tools from a Policy and	Session 16	Session 15			

ICOET 2023 VERMONT CONFERENCE – DRAFT SCHEDULE

	Road Ecology and Herps 4, 37, 133, 165	Transportation Planning 22, 38, 111, 232	Program Toolbox 32, 91, 107, 147	Reducing WVC in the Space-Time Continuum 167, 190, 193, 198	All Creatures and Crossings Great and Small 47, 148, 188, 221			
10:30 AM	Break (15 minutes)							
10:45 AM	Session 18 "Structure"d Partnerships for Wildlife 99, 124, 131, 237	Session 6 Diving in to the First Pooled Fund Study for Transportation Ecology 78, 116, 191, 229	Session 27 A Road Less Traveled: Wildlife Movement and Crossings 1, 56, 58, 144	Session 6 Bats & Bugs: Roosting & Dispersal 93, 200, 201, 238	Session 11 Pollinating Opportunities in Rights-of- Way 89, 189, 215, 228			
12:15 PM	Plenary Wrap-Up and Introduction to ICOET 2025							
1:00 PM	END OF CONFERENCE							